# SDR RAIA990327

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7100 - STL - CAPTAINS LEFT BRAKE WEAK.  MAINTENANCE SERVICED CAPTAINS LEFT BRAKE MASTER CYLINDER.  (M)
